Beclomethasone

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have got dark pigmentation under eyes after using face cream. Please advise.

Query: Hello doctor, I got dark pigmentation below my eyes which extends till the side face also, I got the marks after using the cream suggested by a skin doctor. The dark patches are in both sides of my eyes. I tried Vitamin C VC+15 Serum, it also did not work for me. Currently, I consulted another doct...  Read Full »


Dr. Kakkar

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. Clotrimazole and Beclomethasone combination is not meant for pigmentation and therefore should not be used for this condition. It is an antifungal preparation. I would suggest you to use a Kojic acid based cream like Kojic cream, twice daily. The cream you are using ...  Read Full »

Why is my penis top red with a white pimple?

Query: Hello doctor, My penis top is red with a white pimple. I used Mupirocin ointment four months back. Then again the doctor gave Betnovate RD a month back and I used it three times. Now, my skin looks very dry and ugly. The redness has reduced but the skin looks abnormal.  Read Full »


Dr. Asmeet Kaur Sawhney

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have gone through your complaints and it could be yeast infection. I would recommend you to upload the pictures of the affected areas so that I can have a clear picture of the condition and can guide you accordingly. For more information consult a dermatologist onlin...  Read Full »

I am not able to fully retract my foreskin. Why?

Query: Hello doctor, Some weeks back, I noticed some red spots on my glans and some itching. So, I consulted a doctor. I was advised to take Fluconazole 150 mg for three days and Candid-B cream to be applied for three days and the problem was solved. Now there is no issue except that I cannot withdraw my ...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hello, Welcome to icliniq.com. Please send a few good quality photographs of the lesion taken in a natural light. For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

What medicine should I take for yeast infection?

Query: Hi doctor, I have two small sores on my penis head, probably yeast infection. What medicine should I take? I have tried using Cloben G for the same. But, I did not get relief. Please give some advice.  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. Do not apply Clobetasol over the glans. Please send the good quality photographs taken in a natural light. Also, do tell me about the complaint in them? How long it has been there? What is your age? Do you have any history of sexual exposure? If yes, then please share th...  Read Full »

I have been on balanitis treatment without a positive result. Please help.

Query: Hi doctor, My doctor told me that I have balanitis. He prescribed Clotrimazole and Beclomethasone cream, Itraconazole capsules (one capsule every day) and Levocetirizine dihydrochloride (one tablet for every night) for 10 days. I have finished all medicines in 10 days. First three days I felt that...  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hello, Welcome to icliniq.com. The treatment which you are taking is entirely correct. Continue it for another two to three weeks. Undergo a test for diabetes as balanitis is a recurrent problem in a diabetes patient. Also, please attach some photo of the area so that it will be easy to diagnose ...  Read Full »

Whenever I masturbate multiple times a day I get an allergy on the penis. Why?

Query: Hello doctor,I am having some allergy on the head of my penis and inner skin. I feel very irritated due to this reason. Whenever I masturbate multiple times a day, it happens.  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. Relax and do not worry. If possible send me images so I can see and suggest you properly. It could be a fungal infection. For more information consult a urologist online --> https://icliniq.com./ask-a-doctor-online/urologist  Read Full »

Why are these itchy patches in my pubic area repeatedly occurring?

Query: Hello doctor, I am a 43-year old male with repeated ringworm infection. This started about a year ago with small itchy patches in the groin area high up on inner thighs and pubic area. These would go away with the use of Candid-B cream and Canditral and Itrasys only to return in 10 to 15 days after...  Read Full »


Dr. Kakkar

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. Recurrence of tinea is most commonly due to either incomplete treatment or wrong medication most commonly the combination of a topical steroid with a topical antifungal e.g Candid-B (Beclometasone Topical and Clotrimazole Topical) or other similar preparations. To...  Read Full »

My glans has measles-like red spots all over it. Please suggest an ointment.

Query: Hello doctor,I am 52. I noticed my glans penis has some measles-like red spots all over. Overall, the glans penis seem reddish and slightly inflamed. A light irritation is felt.  Read Full »


Dr. Kakkar

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have noted your concern and viewed the image (attachment removed to protect patient identity). You seem to have a yeast infection called candidal balanitis. I suggest you use a topical antifungal cream such as Clotrimazole 1 % and Beclomethasone dipropionate 0.05 % c...  Read Full »

There are some cuts on my foreskin and it burns a little. Please advise.

Query: Hello doctor,I am a 30 year old unmarried male, a diabetic as well as BP patient. From the last two weeks, I have a problem in the foreskin of my penis. There are some cut marks in the top part of the foreskin of my penis which makes me feel a sensational burn when I pull the foreskin. I have appl...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. It is an infection due to diabetes. You can take capsule Itraconazole 100 mg twice daily for a week. Take this capsule immediately after food. Consult your specialist doctor, discuss with him or her and start taking the medicines with their consent. You can take table...  Read Full »

What does waterlike vaginal discharge indicate?

Query: Hi doctor, My aunt is 31 years old and had her uterus removed 11 years ago. From then she never had the periods nor any discharge. It was all alright until a month ago. She had suddenly started experiencing waterlike vaginal discharge which is little smelly, and it hurts in stomach sometimes. When s...  Read Full »


Dr. R Balakrishnan Menon

Infertility Specialist, Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. If there were few more facts about your aunt regarding the indication for uterus removal, any follow-ups, diabetic status, her sexual life, etc., would have been helpful. At the age of 31 years, the most probable cause is an infection. I put forth the possibilities a...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.